# SDR ABXA201004090037

- Difficulty date: March 28, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N746AX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 72,330 hours, 34,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 368530095453207A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT INTERCOSTAL STA 1043 HAS A CRACKED PRESSURE DECK PYLON FITTING ANGLE.  REPLACED CRACKED FITTING IAW B767 SRM 51-40-02 AND 51-20-05.
